Locally closed sets and LC-continuous functions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)417-424
JournalInternational journal of mathematics and mathematical sciences
Volume12
Issue number3
Publication statusPublished - 1989

Cite this

Locally closed sets and LC-continuous functions. / Ganster, Maximilian; Reilly, I.

In: International journal of mathematics and mathematical sciences, Vol. 12, No. 3, 1989, p. 417-424.

Research output: Contribution to journalArticleResearchpeer-review

@article{c248d7f0ec5944369ffc7fa5e379e666,
title = "Locally closed sets and LC-continuous functions",
author = "Maximilian Ganster and I. Reilly",
year = "1989",
language = "English",
volume = "12",
pages = "417--424",
journal = "International journal of mathematics and mathematical sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

TY - JOUR

T1 - Locally closed sets and LC-continuous functions

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1989

Y1 - 1989

M3 - Article

VL - 12

SP - 417

EP - 424

JO - International journal of mathematics and mathematical sciences

JF - International journal of mathematics and mathematical sciences

SN - 0161-1712

IS - 3

ER -